# SDR UPS99830953

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LT WING LWR L/E SKIN AT EXTERNAL DOUBLER ABOVE THE NR 2 PYLON WERE CRACKED.  REMOVED CRACKED EXTERNAL DOUBLER, NDT VERIFIED SKIN CRACK WAS TERMINATED BY THE EXISTING STOP DRILL.  FABRICATED AND INSTALLED INTERNAL AND EXTERNAL DOUBLERS IAW SRM 57-2-1A FIG 1.
